# SDR C1HA200184016

- Difficulty date: October 20, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING INITIAL TAKEOFF ROLL, ALL OIL QUANTITY INDICATIONS WERE NORMAL AT 1.4 EPR.  AS THROTTLES WERE ADVANCED TO FLEX TAKEOFF POWER, THE OIL QUANTITY ON ENGINE NR 3 DECREASED TO 1/2 GALLON INDICATION.  ABORTED TAKEOFF AT 90 KNOTS AND RETURNED TO GATE.  REMOVED AND REPLACED NR 3 ENGINE OIL QUANTITY TRANSMITTER PER MM 79-31-01, OPS AND LEAK CHECK GOOD.
